Welcome,,,,you're not alone.
With all the other meds it's hard to know whats causing the blues...
I can only speak about the Vics........
1-2 for a year is pretty mild, so the good news is you more than likley will not have a hard time withdrawing. Everyones different (keep in mind)
Thomas receipe seems to work wonders for a lot of people. Withdrawl is always going to be bumpy but you don't have to suffer. Theres a lot that can be planned to make it as smooth as possible,,
Read posts if you have the time,,,good info in the old ones too....
Day 1-3 was a bit raw for me ,,,but I got progressively better day after day....Support from people here carried me through daily,
You will be fine.....I don't know enough about the other meds so stick around
Talk to your doc. Tell him/her that you want to stop vics. You're taking a lot of meds so be carful. The pills do turn you in to someone else. Emotions are on edge. Alot of drama. Sounds like its time.
Thanks......Yes my other meds like xanax i have been on for 20 years. others for 2 years.it wasnt till last Sept.(that would have been 4 months on 3 vics aday i noticed the gripiness...so i cut to 2..........then 1 back to 2...off and on but everyday at least 1 since sept. I have tried to get off xanax been in hospitals and i cant do it......im so addicted to it.I dont even really have anxiety anymore.but if i try to cut back i get feelings like bugs crawling on me. Im not a gripey person..so this has me worried,Thanks so much!
One or two Vicodin a day is a pretty low dosage so if you'd like to quit, physical withdrawal shouldn't be too painful. You can either stop cold turkey and feel under the weather and sluggish for a bit, or you can taper down by reducing the amount you take on a schedule. Whatever you decide, if you don't know why you're taking them anymore and feel they may be negatively affecting you, I think it would be a great move for you to stop taking them at all.
The meds you're currently on make it hard to determine where the malaise is coming from. Any one of them, or a combination of, could be impacting how you feel. I would suggest talking to your doctor so s/he can help troubleshoot. In the meantime, removing Vicodin from the equation sounds like a good idea and it's certainly doable. There are plenty of folks here who have done the same and have insight to most any question you may have, as well as tons of support as you learn to live, and live well, without them. Good luck!!!
congrats on your decision.
I too am on thyroid hormone, synthroid.
no problem there, and as far as the xanax and the weight stuff, that depends. You can defintly kick the narcotics and probably with much less WD than most here on this forum.
talk to your doc about it, as the xanax can help your WD's but you don't want to take too much. I have no idea on the weight loss med. I don't think you need it if you are on a healthy diet, but best to ask in case you can't WD from that without med help.
good luck in this, and we are here with you,
U can quick cold turkey from that amount woth minimal to basically no w/d and u take xanax so that will help with any of w/d u experience.As far as the diet meds well I took those for3months.they have no withdrawl at all.U do know those can make u extreamly edgy and grumpy too.Xanax r the hardest freakin pill to me and a lot of others to come off of because its a really long slow taper but as long as u take it slow u will be fine.u should talk to ur dr. about a taper plan for them.They will help the most amd be able to eventually switch u over to a longer lasting benzo(xanax r the shortest acting of them all)so u will have an even easier time.u can do this amd good luck.keep posting
Thanks everyone.I will just stop the vicodin.On the xanax i was put on Klonopin several times and it depressed me.I have basically been on xanax since i waas 30 and now im 52.I cant seem to get off it,Even with a taper,
Just my experience....I stopped the vicodin cold turkey and was also on xanax 2 mlg twice daily for 15 years. With my doctors guidance I did a very slow taper and am off them as well. Definately speak with yor doctor....going off xanax especially after 20 years needs to be monitored by a doctor BUT it can be done. I feel so much better off the xanax!
Good luck to you foxy!